Australian Medical Exam Preparation

Discussion AMC MCQ Exam, AMC Clinical exam
 
HomeHome  FAQFAQ  SearchSearch  RegisterRegister  Log in  

Share | 
 

 Question-44

Go down 
AuthorMessage
anesa



Points : 39424
Join date : 2014-02-05

PostSubject: Question-44   Thu Feb 13, 2014 7:55 am

A patient was on warfarin and was well controlled. on routine check up yoou found her INR was
4.9.the doctor has prescribed antibiotic for her a few weeks ago.what’s the probable coz of her
raised INR.


A. overdose of warfarin
B. non compliance
c. amoxicillin
D. roxithromycin
E. viral infection
Back to top Go down
Vistamosta



Points : 36450
Join date : 2014-06-07
Age : 50
Location : WA

PostSubject: Re: Question-44   Tue Jun 17, 2014 11:21 am

C
This is a case of drug interaction . There is sn interaction between warfarin + amo.Review warfarin drugs interactions.
Back to top Go down
Masoud Mostafaee



Points : 33357
Join date : 2014-10-02

PostSubject: Re: Question-44   Fri Oct 03, 2014 3:24 am

A
Back to top Go down
Masoud



Points : 32652
Join date : 2014-11-03

PostSubject: Re: Question-44   Thu Nov 20, 2014 4:18 am

D
Roxithromycin and warfarin interaction
Back to top Go down
Sponsored content




PostSubject: Re: Question-44   

Back to top Go down
 
Question-44
Back to top 
Page 1 of 1

Permissions in this forum:You cannot reply to topics in this forum
Australian Medical Exam Preparation :: AMC MCQ Exam-
Jump to: